# SDR AWXA9700404

- Difficulty date: July 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN GEAR WARNING CAME ON IN CRUISE.  NO BUFFET OR CONTROL PROBLEMS.  PRIOR TO LANDING, CYCLED GEAR HANDLE UP AND BACK TO OFF.  ALSO, CYCLED GEAR DOWN AND UP AGAIN.  STILL HAD RED LIGHT GEAR DOWN INDICATION.  REPLACED RT GEAR UPLOCK PROXIMITY SWITCH, FUNCTION CHECK GOOD.
